Discussions By Condition: I cannot get a diagnosis.

foamy, loose stool with abdominal pain n chronic weight loss

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • June 16, 2009
  • 11:05 AM

Hi everyone,
two years back I was diagnosed with UTI and the doc prescribed an antibiotic, Augumentin. The only thing I remember is that the UTI was resolved leaving me afterwards with a complication. I had diarrhea while taking the antibiotics, thought it is the ADR n ignored it though it’s urgency to go to the rest room was abnormally high. Even after finishing the regimen the diarrhoea didn’t go away so I went back to the same doc. He said I was having Amoeba n prescribed metrondazole. Again didn’t work. I thought I should see another physician n did but didn’t help. He did every kind of lab tests n told me I was ok…probably I’m stressed. I told myself I was OK for 6 months n what happened? I lost 7 kg plus no progress with the stool except this time it is foamy, loose, and jelly thing sometimes with bright red color blood on it. It gets worse if I have to spend a lot of time awake or if I skip meal. Then last year I went to a third doc who sent me back home with a steroid claiming my intestinal wall might have degraded. He recommended colonoscopy. Nothing helped. A month back I went to a known gastroenterologist n all he suspected was an infection so prescribed an antibiotic with tinindazole. Until the antibiotics regimen is finished I had a normal stool but immediately after I finished the old thing re-emerged. These days it’s even worse I’m experiencing yellowish bitter thing coming up from my stomach. The loose, foamy, large mass stool hasn’t gone away and I do feel ***l of pain at the center of my tummy after defecation. I sometimes wonder which part of the food I ate goes to the circulation since it is a huge mass that goes out. Could anyone please help? At first when taking the augumentin, I was continuously drinking milk shake (didn’t know I shouldn’t). Could this whole trouble be related to the reaction of the milk with the antibiotics? What do u recommend?
Thanks in advance

Reply Flag this Discussion

1 Replies:

  • have you been tested for possible malapsorption syndrome?
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?